# SDR CZMA061348

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N412BE
- Make and model: Bell 412
- Aircraft serial: 33036
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 205030856113
- Condition: Cracked
- Location: Elevator
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS PURCAHSED NEW AND USED AS A SPARE WHILE ORIGINAL AIRCRAFT EQUIPMEMT ELEVATOR WAS BEING REPAIRED.  PART WAS THEN SENT TO HELIPRO FOR EMBODIMENT OF T.B. 412-83-31.  RIB WAS DISCOVERED AS BEING CRACKED AT HELIPRO AND WAS RETURNED TO CUSTOMER FOR WARRANTY ADMIN.  REPLACED WITH SERVICABLE CUSTOMER SUPPLIED SPARE, WHICH WAS REPAIRED ORIGINAL AIRCRAFT EQUIPMENT.  DEFECTIVE UNIT REPAIRED AT HELIPRO COMPLETIONS LTD.
